advertisement
Question
Posted by: Sam | 2011-02-14

Advice

Hi Doc, Hope you can comment, my partner and myself are 63, I am on BP tablets. I get an erectrion but it " flops"  just before penetration. Have spoken to my GP several times and each time he precribes a diferent tablet as they don''t work with me. Have tried Viagia, Levetra, Calias for once a day and when needed. All that happens is a sevre headhead the next day. When I have an erection it is hard enough to penetrate, then a fair amount of precum seeps out and that is the end of the erection for a while. Then it starts all over again. I don''t think the release of so much precum is right.
Can you please comment and would some tablets be available to stop this amount of precum from been released before penetration.
Thanks, look forward to your comment.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Sam, there could be a number of things going on... First, the medication you are on for your BP is a potential culprit here; make sure that you have discussed the options fully with your GP (since he has already prescribed the PDE5 inhibitors, I know you have spoken about it, but make sure he has considered alternative BP medication options. Secondly, make sure that you are taking the PDE5 inhibitors correctly - it may be that you need a different dose. Thirdly, I am wondering if the 'precum' is infact an ejaculation that is not experienced as strongly as perhaps it used used to? The pressure of the ejaculate does reduce with age as does the intensity of orgasm (incidently, as I understand it these two are not always experienced together). I wonder what happens if you masturbate - what is the sensation like then? How does your erection last during masturbation? Finally, if the last few questions I have asked result in answers that you are ok when masturbating, then it may be that you have anxiety/fears about performing or about the relationship. Go the medical route first to exclude physical factors; if problems persist then I recommend you see a sex therapist. You can ask for a referral from your GP or call our helpline 0860 100 262.

Claire - SASHA

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sexologist | 2011-02-14

Sam, there could be a number of things going on... First, the medication you are on for your BP is a potential culprit here; make sure that you have discussed the options fully with your GP (since he has already prescribed the PDE5 inhibitors, I know you have spoken about it, but make sure he has considered alternative BP medication options. Secondly, make sure that you are taking the PDE5 inhibitors correctly - it may be that you need a different dose. Thirdly, I am wondering if the 'precum' is infact an ejaculation that is not experienced as strongly as perhaps it used used to? The pressure of the ejaculate does reduce with age as does the intensity of orgasm (incidently, as I understand it these two are not always experienced together). I wonder what happens if you masturbate - what is the sensation like then? How does your erection last during masturbation? Finally, if the last few questions I have asked result in answers that you are ok when masturbating, then it may be that you have anxiety/fears about performing or about the relationship. Go the medical route first to exclude physical factors; if problems persist then I recommend you see a sex therapist. You can ask for a referral from your GP or call our helpline 0860 100 262.

Claire - SASHA

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement